# SDR SWIA2018012544190

- Difficulty date: January 4, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 37,862 hours, 32,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL HAS CORROSION ON RT SIDE BETWEEN FS 310.0 AND FS 349.0. (C-CHECK) 01/24/2018 REPLACED SERVICE DOOR LOWER SILL P/N 601R38303-253 IAW SRM.
